Sorry, weight gain is not a reported side effect of Stelara.
YES... The weight gain was slow after the first long dose; however, after getting my first injection I gained 10 in two weeks. I am freaking out. Everyday I get on the scale and I have gained more weight. I do yoga and cycle at least 5x a week. I am careful with what I eat, and I am still gaining weight. I don't think I will take my next dose in November
I have never been one to gain or loose weight intentionally or otherwise in what some might consider a short period of time. I have been the same 15-20 pounds overweight for many years. Not a problem for me. At the end of the first six months taking Stelara I had gained thirty five pounds over my norm.
I started Stelara a month ago and I have gained 10 pounds despite no changes in my eating habits and going to the gym 5 days a week.
I had my infusion and now my second injection. I hadn't noticed a weight problem, but lots of tiredness. After my second injection, I have gained 8 pounds in two weeks. This is unusual for
I lost 10 pounds while I was quite sick with IBD, over 1 year. Once on the shot, I gained back 10 pounds in 3 weeks, then continued to gain another 25 extra pounds over next 4 months.
I can only say, I was always 210 - 215 pounds. At 6 feet and muscular. Which was 15 pounds overweight for me. But being 55, I got it. Now I am holding steady at 239 - 241 pounds. Not happy. Still working outside. I need to retire so I can x-ski more, and swim more. I will win this in the end.
OMG. YES!!! Crazy. Was on Humira first. Had antibodies working against it. Started Stelara in May. Supposed to take my next shot today. Not doing it. I have gained 20 pounds and I’ve changed nothing in my lifestyle!! Going to Gastro today. I’m stopping this.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.